# SDR ABXA010079

- Difficulty date: January 6, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,144 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 97549495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT FUSELAGE STATION 1200 - 1180 L34R INSIDE THE TORQUE BOX.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW ABX REA D853-39259 AND DC-8 SRM 51-1-20.
